Open Access
2013 Morrey Spaces for Nonhomogeneous Metric Measure Spaces
Cao Yonghui, Zhou Jiang
Abstr. Appl. Anal. 2013(SI26): 1-8 (2013). DOI: 10.1155/2013/196459


The authors give a definition of Morrey spaces for nonhomogeneous metric measure spaces and investigate the boundedness of some classical operators including maximal operator, fractional integral operator, and Marcinkiewicz integral operators.


Download Citation

Cao Yonghui. Zhou Jiang. "Morrey Spaces for Nonhomogeneous Metric Measure Spaces." Abstr. Appl. Anal. 2013 (SI26) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1292.42013
MathSciNet: MR3108481
Digital Object Identifier: 10.1155/2013/196459

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI26 • 2013
Back to Top